Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone else have hypothyroid and bad hair?

 
NicolesMommy

Asked by NicolesMommy at 3:59 AM on Sep. 14, 2010 in Health

Level 22 (12,504 Credits)
This question is closed.
Answers (2)
  • I lost a lot of hair while on thyroid meds I even went to a endocrinologist about it who said there was no connection. I finally decided to cut back on the number of pills I take a week and my hair stopped falling out. I can't take more 3 days in a row without a problem. I would talk to your doctor maybe adjust the dose or try a different brand.

    RyansMom001

    Answer by RyansMom001 at 5:55 AM on Sep. 14, 2010

  • I used to take Synthroid in high school for hypothyroidism and my hair thinned extremely. It would come out in chunks in the shower. It sucked.
    AndysQueen

    Answer by AndysQueen at 4:48 AM on Sep. 14, 2010

Next question in Health
vaginal odor? adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN